MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 050-50758
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported a peritoneal dialysis (pd) patient had a leak with their stay safe mts set.Upon follow-up with the patient's peritoneal dialysis registered nurse (pdrn) it was confirmed the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The pdrn stated that the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and stated the patient was able to complete peritoneal dialysis treatment on the cycler.The pdrn confirmed that the mts set was discarded and not available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius stay safe mts sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key8789267
Report Number8030665-2019-01059
Device Sequence Number1999960
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-50758
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER
Patient Age85 YR
Patient Weight78